# SDR CALA2010040500109

- Difficulty date: March 30, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 42,843 hours, 22,604 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 65C80736669
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 GROUND SPOILER O/B HINGE FITTING WORN (ON WING).  REMOVED AND REPLACED FITTING IN REF TO SRM 51-40-02.
